Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Tingling sensation on top of penis. Irregular bowels. Pus cells found in urine test. Remedy?

Hi, I have been experiencing a tingling sensation at the top of my penis , I do not feel it all the time, when I press against the urine pipe I can feel it. I have had more than one case of anal discharge , however both times when my bowels were pretty messed up due to alcohol and food. My doctor gave me Trimethopin which i have taken but the symptoms are still there. I did a urine test and there was pus cells found inside but said there was no infection. They want me to take another one, however I leave the country soon. What do you think it is?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
I would recommend taking a course of antibiotic to see if it makes it better
Please rate 5 stars. I strive to provide you the best answer for your question!
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor